The (2**(n+1)-2)-ray algorithm

A new simplicial algorithm to compute economic equilibria

A.J.J. Talman, T.M. Doup, G. van der Laan

Research output: Contribution to journalArticleProfessional

297 Downloads (Pure)
Original languageEnglish
Pages (from-to)241-252
Number of pages12
JournalMathematical Programming
Volume39
Issue number3
Publication statusPublished - 1987

Cite this

@article{400795a4b1714faab2422e73be4df1ae,
title = "The (2**(n+1)-2)-ray algorithm: A new simplicial algorithm to compute economic equilibria",
author = "A.J.J. Talman and T.M. Doup and {van der Laan}, G.",
note = "Pagination: 12",
year = "1987",
language = "English",
volume = "39",
pages = "241--252",
journal = "Mathematical Programming",
issn = "0025-5610",
publisher = "Springer",
number = "3",

}

The (2**(n+1)-2)-ray algorithm : A new simplicial algorithm to compute economic equilibria. / Talman, A.J.J.; Doup, T.M.; van der Laan, G.

In: Mathematical Programming, Vol. 39, No. 3, 1987, p. 241-252.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - The (2**(n+1)-2)-ray algorithm

T2 - A new simplicial algorithm to compute economic equilibria

AU - Talman, A.J.J.

AU - Doup, T.M.

AU - van der Laan, G.

N1 - Pagination: 12

PY - 1987

Y1 - 1987

M3 - Article

VL - 39

SP - 241

EP - 252

JO - Mathematical Programming

JF - Mathematical Programming

SN - 0025-5610

IS - 3

ER -